Independent lesions of fixed drug eruption caused by trimethoprim-sulfamethoxazole and tenoxicam in the same patient: A rare case of polysensitivity


Ozkaya-Bayazit E.

JOURNAL OF THE AMERICAN ACADEMY OF DERMATOLOGY, cilt.51, 2004 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 51 Konu: 2
  • Basım Tarihi: 2004
  • Doi Numarası: 10.1016/j.jaad.2004.01.062
  • Dergi Adı: JOURNAL OF THE AMERICAN ACADEMY OF DERMATOLOGY

Özet

Polysensitivity in fixed drug eruption is a rare finding that occurs because of chemically unrelated drugs. In cases of polysensitivity, the lesions may occur on identical or separate sites, the latter indicating the role of antigen-specific mechanisms in the site-specificity of fixed drug eruption. I herein report a patient with separate site involvement induced by trimethoprim-sulfamethoxazole and tenoxicam, a drug combination that has not been reported before. Reactivation of old trimethoprim-sulfamethoxazole-specific lesions after a long resting period was another striking feature.